Last weekend, I had an overdose of THC capsules. It was a very scary experience. I suffered from very bad chest pain, shortness of breath, tremors, etc., for about five hours. I had an ECG done in the hospital which said sinus tachycardia. My blood was taken (all fine apart from low magnesium and potassium), chest X-ray was done (all fine). I was given Diazepam and on discharge had another ECG done and it said sinus rhythm although my heart bpm was still over 100 bpm. The doctor said it is probably due to anxiety and let me go. Two days after this experience, I started getting weird symptoms (slight pain in the chest, lightheadedness). So, I went to my doctor, and he measured my blood pressure, heart bpm, etc., all fine but put this machine in between my hands and could see my heartbeat was irregular. He prescribed me Digoxin for five days to see if it would get under control. I went back again because I was concerned about the lightheadedness, he again measured heart bpm, etc., all fine, listened to my chest and said it is back in more of a regular beat and prescribed Digoxin for five more days and to come back again but at the moment, he is not overly concerned. I think I do not have bradycardia or tachycardia but I think I could have developed atria fibrillation from my experience in the hospital, is this possible?